# SDR CA020527009

- Difficulty date: May 14, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 10,366 hours
- Engine: Lyc TIO540A2B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 10,480 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIPER SB 1045 ISSUED TO INSPECT FORWARD WING SPAR ATTACH BRACKETS. INSPECTION REVEALED CRACKING IN FUSELAGE STRUCTURE AND SKIN. REPAIRS CARRIED OUT AS PER SB AND PIPER SERVICE MANUAL AND AC 43-13-1B/2A FIG 4-16. ALL PARTS REQUIRED AS PER SB 1045 WERE AVAILABLE AT PIPER.
